VOL. 148 | 1982
 
VIEW ALL ABSTRACTS +
Articles
Yngve Domar
Acta Math. 148, 3-8, (1982) DOI: 10.1007/BF02392722
No abstract available
André Weil
Acta Math. 148, 9-13, (1982) DOI: 10.1007/BF02392723
No abstract available
Nobuhiro Innami
Acta Math. 148, 15-29, (1982) DOI: 10.1007/BF02392724
No abstract available
Mariano Giaquinta, Enrico Giusti
Acta Math. 148, 31-46, (1982) DOI: 10.1007/BF02392725
No abstract available
Reese Harvey, H. Blaine Lawson
Acta Math. 148, 47-157, (1982) DOI: 10.1007/BF02392726
No abstract available
John Lee, Richard Melrose
Acta Math. 148, 159-192, (1982) DOI: 10.1007/BF02392727
No abstract available
C. J. Amick, L. E. Fraenkel, J. F. Toland
Acta Math. 148, 193-214, (1982) DOI: 10.1007/BF02392728
No abstract available
Akihito Uchiyama
Acta Math. 148, 215-241, (1982) DOI: 10.1007/BF02392729
No abstract available
Ferruccio Colombini, Sergio Spagnolo
Acta Math. 148, 243-253, (1982) DOI: 10.1007/BF02392730
No abstract available
Enrico Bombieri
Acta Math. 148, 255-296, (1982) DOI: 10.1007/BF02392731
No abstract available
Back to Top